Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Different birth control, headache, irregular period, cramping, leg and thigh pain, sore breast

I started using birthcontrol about 2 years ago( tried many types) and later was told by the obgyn that due to my severe headaches that I would not be able to take them. The last birth control I tried was the nuvaring , since I came of it( which was in January) I had a period in february(very painful) and skipped one in is middle of April and still no cycle. I am so worried something is wrong with my ovaries because I am cramping and feel as if I am going to start but I haven t! I also am hurting down in my thighs (aching) please help! There is no way I am pregnant, I have taken tests to rule this out, I just am hurting in my legs and thighs and my breasts are sore as has me concerned. Thanks
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The irregular and delayed bleeding that you are having could be related to stopping of birth control pills. The symptoms that you have are due to hormonal changes associated with it.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor